MathSciNet Relay Station
MathSciNet bibliographic data
MR3109754 05A10 (05A20 33F10)
Chen, William Y. C.; Xia, Ernest X. W. 2-log-concavity of the Boros-Moll polynomials. Proc. Edinb. Math. Soc. (2) 56 (2013), no. 3, 701–722.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement